Journal of Symplectic Geometry

The Journal of Symplectic Geometry is a new journal focusing on the impact of symplectic geometry in mathematics. Symplectic geometry has deep roots in mathematics going back to Huygens' study of optics and the Hamilton Jacobi formulation of mechanics.

Volumes published after 2014 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Weak mirror symmetry of Lie algebrasRichard Cleyton, Jorge Lauret, and Yat Sun PoonVolume 8, Number 1 (2010)
Knots and Contact Geometry I: Torus Knots and the Figure Eight KnotJohn B. Etnyre and Ko Honda Volume 1, Number 1 (2001)
Compactness for punctured holomorphic curvesK. Cieliebak and K. MohnkeVolume 3, Number 4 (2005)
Topologically trivial Legendrian knotsYakov Eliashberg and Maia FraserVolume 7, Number 2 (2009)
Holomorphic Discs and the Complex Mounge-Amperè equationS. K. Donaldson Volume 1, Number 2 (2002)
  • ISSN: 1527-5256 (print), 1540-2347 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2001--2014
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/jsg